# SDR EE4Y20110085

- Difficulty date: February 4, 2011
- Submitted: February 4, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N592EL
- Make and model: Airbus A318-111
- Aircraft serial: 2358
- Aircraft time: 20,810 hours, 10,917 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Component: Slat, Airbus
- Component part number: D5746067700500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, NR 1 SLAT L/E LOWER SKIN WITH DENT AND CRACK.
